English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Ends of the moduli space of Higgs bundles

MPS-Authors
/persons/resource/persons236291

Swoboda,  Jan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Mazzeo, R., Swoboda, J., Weiss, H., & Witt, F. (2016). Ends of the moduli space of Higgs bundles. Duke Mathematical Journal, 165(12), 2227-2271. doi:10.1215/00127094-3476914.


Cite as: http://hdl.handle.net/21.11116/0000-0004-10EF-D
Abstract
There is no abstract available